| Model Number |
37800 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Paresis (1998)
| Date of Event |
02/14/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a healthcare provider regarding a patient who was implanted with an implantable neurostimulator (ins) for gastric stimulation and gastrointestinal/ pelvic floor.It was reported by the hospital hcp that the patient was admitted for severe gastroparesis that started approximately last week.The patient is currently hospitalized and prior to releasing patient they requested the ins be checked.
Additional Manufacturer Narrative
Event date is approximate.If information is provided in the future, a supplemental report will be issued.